# SDR C2XA07TY001

- Difficulty date: January 15, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 16,265 hours, 12,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BNA - STRONG ODOR IN COCKPIT AT CRUISE.  FOUND FORWARD ELECTRICAL COMPARTMENT FAN INOP IAW MEL 21-26-00, CATAGORY C, CONTROL 113884. VERIFIED NORMAL OPERATION OF ELECTRONIC COMPARTMENT VENTALATION SYSTEM. OPS CHECK GOOD.
